The OEIS mourns the passing of Jim Simons and is grateful to the Simons Foundation for its support of research in many branches of science, including the OEIS.
The OEIS is supported by the many generous donors to the OEIS Foundation.


(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A094850 Class numbers associated with entries in A094849. 4

%I #6 Feb 19 2019 04:45:38

%S 1,1,1,1,1,1,4,5,3,2,3,2,6,2,9,3,1,7,2,1,2,1,1,4,4,2,1,1,4,4,3,12

%N Class numbers associated with entries in A094849.

%H Michael John Jacobson, <a href="">Computational techniques in quadratic fields</a>, Doctor of Science in Computer Science Thesis, University of Manitoba, 1995, 147 pages.

%H Michael John Jacobson Jr. and Hugh C. Williams, <a href="">New quadratic polynomials with high densities of prime values</a>, Math. Comp. 72 (2003), 499-519

%H D. H. Lehmer, E. Lehmer and D. Shanks, <a href="">Integer sequences having prescribed quadratic character</a>, Math. Comp., 24 (1970), 433-451.

%Y Cf. A094849.

%K nonn,more

%O 1,7

%A _N. J. A. Sloane_, Jun 14 2004

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recents
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified June 12 13:39 EDT 2024. Contains 373331 sequences. (Running on oeis4.)